# SDR SWAA2025021983778

- Difficulty date: January 7, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#08 A-043 AFT CARGO COMPARTMENT FLOORBOARD 'T' STRAP CORRODED STA 727D RBL 2 WL 156<[01] REPLACED AFT CARGO COMPARTMENT FLOORBOARD 'T' STRAP P/N 146A9401-8 TAG#49635 IAW IPC 53-42-11-30 INSTALLED ON W/O TTG8Q00WXN8W;[02] VERIFIED ITEM 1 C/W
